# SDR ASAA2022102040421

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 51,710 hours, 15,332 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FMC DISPLAY INOP DISPLAY ONLY. NO OTHER INDICATIONS OF FAILURES. GROUNDED - YES. RESET LEFT FMC CB'S. PERFORMED FMC OPERATIONAL TEST PER B737-800 AMM 34-61-00. NO FAULTS NOTED.
